联系我们
Isaac Scientific Publishing
Advances in Analysis
Muhammad Aslam Noor,  COMSATS Institute of Information, Pakistan
Mathematics
COMSATS Institute of Information Technology
Park Road, Islamabad
Pakistan
Research Interests
Numerical Analysis, Optimization,Variational Inequalities, Equilibrium Problems, Operations Research, Finite Element Methods,Nonconvex Analysis.
Selected Publication List
• M. Aslam nor, K. Inayat Noor and M. U. Awan, fractional Hermite-Hadamrd inequalities for convex functions and applications, Tbilisi Math. J. 8(2) (2015), 103-113
• H. Moosaei, S. Ketabchi, M. Aslam Noor, J. Iqbal and V. Hooshyarbakhsh, Some techniques for solving absolute value equations, Appl. Math. Comput. 268(2015), 696-705.
• W. A. Kan, M. Aslam Noor and A. Rauf, Second derivative free fourth-order iterative method for solving nonlinear equations, Appl. Math. 5(1)(2015), 15-20.
• F. A. Shah and M. Aslam Noor, Higher-order iterative methods for nonlinear equations using decomposition technique, Appl. Math. Comput. 266(2015), 414-423.
• M. Aslam Noor, K. Inayat Noor and S. Iftikhar, Nonconvex functions and integral inequalities, P. U. J. Math. 47(2)(2015).
• M. Aslam Noor, K. Inayat Noor and M. U. Awan, Fractional Ostroski inequalities for (s,m)-Godunova-Levin functions, FACTA Universitats(NIS), Ser. Math. Infor. 30(4)(20150), 489-499.
• M. Aslam Noor, M. Waseem, K. Inayat Noor and M. A. Ali, New iterative technique for solving nonlinear equations, Appl. Math. Comput. 265(2015), 1115-1125.
• M. Aslam Noor, M. Postolache, K. Inayat Noor and M. U. Awan, Geometrically nonconvex functions and integral inequalities Appl. Math. Inform. Sci. 9(3)(2015), 1273-1282.
• M. Aslam Noor, R. Kamal, K. Inayat Noor and A. G. Khan, Sensitivity analysis for general variational inclusions involving defference of operators, J. Advan. Math. Stud. 8(1)(2015),01-08.
• M. Aslam Noor, K. Inayat Noor, M. U. Awan and S. Costache, Some integral inequalities for harmonically h-convex functions, U. P. B. Sci. Bull. Series A, 71(1)(2015), 5-16.
• F. A. Shah, and M. Aslam Noor, Some numerical methods for solving nonlinear equations by using decomposition technique, Appl. Math. Comput. 251(2015), 378-386.
• G. Cristescu, M. Aslam Noor and M. U. Awan, Bounds of the second degree cummulative frontier gaps of functions with generalized convexity, Carparth. J. Math. 31(2)(2015),173-180.
Copyright © 2020 Isaac Scientific Publishing Co. All rights reserved.